Beware boys, this is female health :P. Last month my pill ran out. Last month I found out they were taking the pill I was on (Sprintec) off the market. My doctor put me on Ocella - a generic Yasmin I think it what it is. While not quite the same I do vaguely recall being on Yasmin between kids as that's the only time I've been prescribed BCP other than Sprintec.
I'm beginning to think the Ocella is causing a hormonal imbalance. I've been breaking out more than I usually do despite a shower almost every day. I've had foggy thinking. Been talking with Shea and I'll have trouble getting out what I want to say. Been running to the bathroom a bit more than usual. Yes I do go a lot but I think that it's a bit more than usual.
Before that during the off week of the bcp I was having a regular migraine. One that was very incapacitating that lasted for several days in most cases. The issue is that last week, 2 weeks into the new BCP I had a massive migraine. Thankfully I didn't have to work, and thankfully between everything we did to alleviate the headache it went away that same day.
I have a yearly appointment next Tuesday which I will be discussing things with my doctor. The new pill the prior issues and the migraines. My biggest fear is that I'll go off of the bcp and my health will decline again like it was, and the stress will increase because of the alternate means of birth control. Maybe something else can be done, we'll see next Tuesday.